American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Federico Ardila and Alexander Postnikov. Correction to ``Combinatorics and geometry of power ideals'': Two counterexamples for power ideals of hyperplane arrangements. Trans. Amer. Math. Soc. 367 (2015) 3759-3762.
Abstract, references, and article information   
View Article: PDF

[2] J. Matthew Douglass, Götz Pfeiffer and Gerhard Röhrle. Cohomology of Coxeter arrangements and Solomon's descent algebra. Trans. Amer. Math. Soc. 366 (2014) 5379-5407.
Abstract, references, and article information   
View Article: PDF

[3] Petter Brändén and Luca Moci. The multivariate arithmetic Tutte polynomial. Trans. Amer. Math. Soc. 366 (2014) 5523-5540.
Abstract, references, and article information   
View Article: PDF

[4] Luca Moci. A Tutte polynomial for toric arrangements. Trans. Amer. Math. Soc. 364 (2012) 1067-1088. MR 2846363.
Abstract, references, and article information   
View Article: PDF

[5] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[6] Hélène Barcelo, Christopher Severs and Jacob A. White. $k$-Parabolic subspace arrangements. Trans. Amer. Math. Soc. 363 (2011) 6063-6083. MR 2817419.
Abstract, references, and article information   
View Article: PDF

[7] Federico Ardila and Alexander Postnikov. Combinatorics and geometry of power ideals. Trans. Amer. Math. Soc. 362 (2010) 4357-4384. MR 2608410.
Abstract, references, and article information   
View Article: PDF

[8] Julia Hartmann and Anne V. Shepler. Jacobians of reflection groups. Trans. Amer. Math. Soc. 360 (2008) 123-133. MR 2341996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Max Wakefield and Sergey Yuzvinsky. Derivations of an effective divisor on the complex projective line. Trans. Amer. Math. Soc. 359 (2007) 4389-4403. MR 2309190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mircea Mustata. Multiplier ideals of hyperplane arrangements. Trans. Amer. Math. Soc. 358 (2006) 5015-5023. MR 2231883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Henry K. Schenck and Alexander I. Suciu. Resonance, linear syzygies, Chen groups, and the Bernstein-Gelfand-Gelfand correspondence. Trans. Amer. Math. Soc. 358 (2006) 2269-2289. MR 2197444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniel C. Cohen and Peter Orlik. Gauss-Manin connections for arrangements, III Formal connections. Trans. Amer. Math. Soc. 357 (2005) 3031-3050. MR 2135734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ruth Charney. The Deligne complex for the four-strand braid group. Trans. Amer. Math. Soc. 356 (2004) 3881-3897. MR 2058510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David Eisenbud, Sorin Popescu and Sergey Yuzvinsky. Hyperplane arrangement cohomology and monomials in the exterior algebra. Trans. Amer. Math. Soc. 355 (2003) 4365-4383. MR 1986506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Henry K. Schenck and Alexander I. Suciu. Lower central series and free resolutions of hyperplane arrangements. Trans. Amer. Math. Soc. 354 (2002) 3409-3433. MR 1911506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] F. R. Cohen and S. Gitler. On loop spaces of configuration spaces. Trans. Amer. Math. Soc. 354 (2002) 1705-1748. MR 1881013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sergey Yuzvinsky. Small rational model of subspace complement. Trans. Amer. Math. Soc. 354 (2002) 1921-1945. MR 1881024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Eva Maria Feichtner and Günter M. Ziegler. On cohomology algebras of complex subspace arrangements. Trans. Amer. Math. Soc. 352 (2000) 3523-3555. MR 1694288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Walter B. Carver. On the Cayley-Veronese class of configurations . Trans. Amer. Math. Soc. 6 (1905) 534-545. MR 1500727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1